World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Algebra and Computation cover

Volume 11, Issue 03 (June 2001)

No Access
INTERSECTING FREE SUBGROUPS IN FREE PRODUCTS OF GROUPS
  • Pages:281–290

https://doi.org/10.1142/S0218196701000267

No Access
THE ASPHERICITY AND FREIHEITSSATZ FOR CERTAIN LOT-PRESENTATIONS OF GROUPS
  • Pages:291–300

https://doi.org/10.1142/S0218196701000279

No Access
THE CHINESE MONOID
  • Pages:301–334

https://doi.org/10.1142/S0218196701000425

No Access
UNIVERSAL CELLULAR AUTOMATON OVER A HEXAGONAL TILING WITH 3 STATES
  • Pages:335–354

https://doi.org/10.1142/S0218196701000486

No Access
GROUPS AND SEVERAL EQUATIONS IN ONE VARIABLE
  • Pages:355–362

https://doi.org/10.1142/S0218196701000589

No Access
TORSION-FREE QUOTIENTS OF BRAID GROUPS
  • Pages:363–373

https://doi.org/10.1142/S0218196701000590

No Access
ON RANK, ROOT AND EQUATIONS IN FREE GROUPS
  • Pages:375–390

https://doi.org/10.1142/S0218196701000565

No Access
ON HOMOTOPICAL AND HOMOLOGICAL FINITENESS CONDITIONS FOR FINITELY PRESENTED MONOIDS
  • Pages:391–403

https://doi.org/10.1142/S0218196701000577